Algebras of almost periodic functions with Bohr-Fourier spectrum in a semigroup: Hermite property and its applications

Leiba Rodman, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

It is proved that the unital Banach algebra of almost periodic functions of several variables with Bohr-Fourier spectrum in a given additive semigroup is an Hermite ring. The same property holds for the Wiener algebra of functions that in addition have absolutely convergent Bohr-Fourier series. As applications of the Hermite property of these algebras, we study factorizations of Wiener-Hopf type of rectangular matrix functions and the Toeplitz corona problem in the context of almost periodic functions of several variables.

Original languageEnglish (US)
Pages (from-to)3188-3207
Number of pages20
JournalJournal of Functional Analysis
Volume255
Issue number11
DOIs
StatePublished - Dec 1 2008

Keywords

  • Almost periodic functions
  • Factorization
  • Hermite rings
  • Matrix functions
  • Toeplitz corona
  • Wiener algebra

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Algebras of almost periodic functions with Bohr-Fourier spectrum in a semigroup: Hermite property and its applications'. Together they form a unique fingerprint.

  • Cite this